Citation: Globtroter. "Nausea, Vomiting, and Tired for 14 Hours: An Experience with Tramadol (Zydol) (exp71763)". Erowid.org. Jun 13, 2008. erowid.org/exp/71763
My wife was prescribed Tramadol for a headache treatment, she had never taken it before.
She took 50mg followed by 50mg 0.5h later. In an hour a whole set of unpleasant effects appeared:
- dry mouth and pale face
She almost fainted but ended up in a toilet vomiting heavily. The next 12 hours were spent either in the toilet vomiting or trying to sleep but couldn't. The headache came back stronger. Now it's 14 hours since she took it and she's far from feeling well. Drunk water is thrown up every time she tries to sip a bit so if it continues there's a possibility of dehydration.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.